On the functional integral representation of general continuous markov processes
H. Dekker
Physica A: Statistical Mechanics and its Applications, 1978, vol. 94, issue 2, 339-353
Abstract:
The unambiguous continuous functional integral representation of general diffusion processes will be derived by means of a transformation invariant Fourier series analysis of the alternate paths between specified endpoints. Previous results from Stratonovich, Horsthemke and Bach, and Graham will be confirmed, while deeper insight is gained into the limit of continuity in functional integration.
Date: 1978
References: View complete reference list from CitEc
Citations:
Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/0378437178901036
Full text for ScienceDirect subscribers only. Journal offers the option of making the article available online on Science direct for a fee of $3,000
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:eee:phsmap:v:94:y:1978:i:2:p:339-353
DOI: 10.1016/0378-4371(78)90103-6
Access Statistics for this article
Physica A: Statistical Mechanics and its Applications is currently edited by K. A. Dawson, J. O. Indekeu, H.E. Stanley and C. Tsallis
More articles in Physica A: Statistical Mechanics and its Applications from Elsevier
Bibliographic data for series maintained by Catherine Liu ().